# SDR FDEA201402270411

- Difficulty date: February 27, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER WING BOX REAR SPAR & BOTTOM PANEL WITH A CRACK SIGNAL.  REAMED THE INTERNAL FITTING ONLY STEP BY STEP  0.4 MM PER SRM 51-40-44 AND COMPLIED WITH EA 6-5710-T0306021 PT1.  MAJOR REPAIR IAW GMM6-2-100.
